# SDR CALA2022082602174

- Difficulty date: August 26, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767
- Aircraft serial: 25392
- Aircraft time: 116,358 hours, 18,222 cycles
- System (JASC): 3443 · Doppler System
- Part: None
- Part number: 20414440401
- Part serial: 8257
- Condition: None
- Location: Wx Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PWS INOP AND WXR FAIL MESSAGE AFTER DEPARTURE MTC DIRECTED CB CY CLE. NO SUCCESS WXR BITE REF 34-43 TASK 821, HSI SHOWS WXR FAIL ANT AND RT FAULTS.  OPENED RADOME AND FOUND ANTENNA HARNESS SATURATED WITH WATER AND DRIVE UNIT COVERED WITH WATER AND CONNECTOR SATURATED IN WATER.  SUSPECT HARNESS AND DRIVE UNIT REQUIRE REPLACEMENT. HARNESS W0781 IS DISCONNECTED SO CONNECTORS CAN DRY OUT. DUE TO POSSIBLE MOISTURE EXPOSURE RPL WXR DRIVE UNIT REF MM34-03-05-404-100. REQUIRES OPS CHECK. ADD EMP:U123076 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1029174  SN OFF 8257 DRIVE, SCANNER-  OFF 75-3443-9-0001 8257 ON 75-3443-9-0001 8189 WXR RADAR WITH PWS SYS TEST GOOD IAW AMM 34-43-00-730-801. NO FAULT MSGS NOTED.
